Jump to content

gucciruccipucci

Member Since 02 Oct 2005
Offline Last Active Nov 02 2013 12:06 PM

Posts I've Made

In Topic: Did Anyone Out There Get A Bit Scared Before Starting Accutane?

08 June 2013 - 05:08 PM

Oh yeah, I was definitely scared.  In fact, my derm at the time offered me a free course of Accutane when I was around 18 and I turned it down because I was terrified of the side effects.  Fast forward to age 33 and I just started Accutane a couple months ago after all the many different things I had tried over the years failed over and over to clear my acne.  My course is going extremely well.  I had no initial breakout that I could tell, my skin just pretty much got better.  I probably haven't had any actives on my face for a month now.  I just have dry skin and lips and some pooping problems (which don't faze me because I'm on antidepressants so I'm already used to constipation and painful bowel movements).  I wish I hadn't listened to the scaremongers out there and started this treatment years ago.


In Topic: Accutane Help Please

08 June 2013 - 03:23 AM

I went in last friday and he did some blood test and chest xray (not sure why exactly). I just heard back today and was told chest x-ray was fine and blood test was good for the most part except for some low potassium. I think they also tested for liver enzymes or w/e and was ok. I'm not sure what else they tested. I think I'm gonna go in and ask them to give me a copy of the test results. And also ask them to do more tests.

 

My back is fine for the most part but what I'm worried about is still my feet. The tingling sensation won't go away and also there are some dark spots on the side of my feet. Also bunch of dark spots on my lower neck area now that is starting to freak me out. I was told that dark spots on neck could mean diabetes. Also a big lump infront of my neck (not adam's apple). There are just way too many things wrong with me at the moment. I don't even know what kind of tests I need to ask for exactly. I'm just scared out of my mind. Haven't been able to sleep or function. 

Have you always been this anxious or is this a new thing?  Also, are you depressed?  I wonder if the Accutane is causing mood changes for you...honestly, based on your test results so far I don't think it warrants the level of freakout you are experiencing.  I do hope that your symptoms resolve themselves soon, though.


In Topic: Aquaphor Vs Vaseline?

22 May 2013 - 09:49 PM

Neither.  Bag Balm, if you can get it.

 

Ouuu, where can I buy this bag balm?

Try drugstores and grocery stores.  I buy mine at a local drugstore chain that carries the smaller (and thus more portable) 1oz jars.


In Topic: Aquaphor Vs Vaseline?

21 May 2013 - 11:19 PM

Neither.  Bag Balm, if you can get it.


In Topic: What Was Your Triglyceride Count On Accutane?

30 April 2013 - 03:51 PM

I don't know what my triglyceride count was exactly but I just recently got back my blood work after 1 month of being on 'tane and my triglycerides, cholesterol, and one of my liver enzymes were all high.  My derm called them "slight" elevations and was not concerned.  Given that he has decades of experience with Accutane I'm inclined to agree with him that it's not likely to be anything serious.  My impression is that it's quite common to have triglyceride and cholesterol elevations on Accutane, and there's an excellent chance those elevations will go away once the medication is stopped.  I am somewhat concerned but as long as my derm doesn't try to push a higher dose on me (currently on 40mg) I don't have a problem with continuing the medication.